# SDR UALA2013052303571

- Difficulty date: May 22, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 90,715 hours, 14,464 cycles
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG BLADE, NR 29 L/E DAMAGED.  DAMAGE IS L/E IN AREA "F",  REPAIRED IAW MM 72-31-02.
